# SDR TRAX200700922

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,408 hours, 15,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK APPEARS CRACKED AT WS 148.019 LEFT, NEEDS NDT TO VERIFY CRACK.  COMPLETED IN ACCORDANCE WITH REO 601R-57 21-130.
